# SDR GLBA20111107F

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,845 hours, 31,018 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS287784
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NOSE LANDING GEAR TOOK LONGER THAN NORMAL TO EXTEND.  MX REPLACED THE NLG ACTUATOR UNION O-RING REF CMM 32-31-03, LEAK CHECKED GOOD.
